Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Infant has itchy rashes on face. Suggest remedy?

User rating for this question
Very Good
Answered by

Pediatrician, Infectious Diseases
Practicing since : 2005
Answered : 1528 Questions
My 3 year old kid has itchy rashes on his face
Posted Tue, 22 May 2012 in Asthma and Allergy
Answered by Dr. Hema Yadav 2 hours later
Hello ,
Thanks for posting your query.
Itchy rash on face could be most probably an allergy or a drug reaction or less likely infective either fungal or viral infection.
In order to narrow down the possibilities and provide you with specefic advise I would request you to please furnish some details as follows,
1.The onset, duration and progress of the rash.
2.Any past history of allergy or drug reaction in patient or family .
3.Any associated fever, vomiting, respiratory difficulty or diarrhoea.
4.If feasible description of the rash or a photograph which can be uploaded along with your query.
As of now if he has sudden apperance of only rash, no other symptoms its most probably allergic and may subside with anti histaminics like hydroxyzine or cetrizine as per prescribed doses.
Local application of calamine lotion may provide soothing relief.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor